# SDR AALA20090623TUL19

- Difficulty date: June 10, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- Aircraft time: 53,370 hours, 27,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK GALLEY TIE DOWN SPLICE CORRODED.  INSTALLED SERVICEABLE SEAT TRACK TIE DOWN SPLICE PER SRM 53-01-00.
